# SDR SWAA950341

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FAILSAFE CHORD CRACKED AT BS 947, WL 175, LBL 4.5.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
